Cookies?
Library Header Image
LSE Research Online LSE Library Services

Non-manipulable partitioning

Duddy, Conal, Perote-Peña, Juan and Piggins, Ashley (2012) Non-manipulable partitioning. New Mathematics and Natural Computation, 08 (02). pp. 273-282. ISSN 1793-0057

Full text not available from this repository.

Abstract

Consider the following social choice problem. A group of individuals seek to classify the elements of X as belonging in one of two sets. The individuals may disagree as to how the elements of X should be classified, and so an aggregation rule is applied to determine a compromise outcome. We require that the social classification should not be imposed, nor should it be manipulable. We prove that the only aggregation rules satisfying these properties are dictatorships.

Item Type: Article
Official URL: http://www.worldscientific.com/worldscinet/nmnc
Additional Information: © 2012 World Scientific
Library of Congress subject classification: J Political Science > JC Political theory
Sets: Departments > Philosophy, Logic and Scientific Method
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 10 Aug 2012 10:30
URL: http://eprints.lse.ac.uk/45237/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only